# SDR 99UAL900088

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1835U
- Make and model: Doug DC-10-10
- Aircraft serial: 47967
- Engine: Ge CF66D
- System (JASC): 2564 · Life Raft
- Part: Tube
- Part number: 24D3005291
- Condition: Leaking
- Location: Slide Raft
- Component: Air Cruisers, D30080103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE/RAFT FAILED AIR RETENTION TEST DUE TO SEAM SEPARATION IN TUBE ASSEMBLY.  *S/D*  SEAM SEPARATION IN INFLATABLE TUBE ASSEMBLY.  UNIT IS BEYOND ECONOMICAL REPAIR AND WAS SCRAPPED.
